MathSciNet Relay Station
MathSciNet bibliographic data
MR255085 65.68
Peetre, Jaak; Thomée, Vidar On the rate of convergence for discrete initial-value problems. Math. Scand. 21 1967 159–176 (1969).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement